# SDR DHL2007748006

- Difficulty date: October 1, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED IN MAIN CABIN BS 540 STRINGER 17R.  REMOVED PREVIOUS REPAIR AT MAIN CABIN BS 540 STRINGER 17R IAW B-727 SRM 51-30-2.  FABRICATED NEW FRAME REPAIR MATERIAL USED 7075-T6 0.063" PO NR 9005713 DIMENSION (9.25 BY 4.875") IAW B-727 SRM 53-10-2 FIGURE 3 AND 51-40-3 FIGURE 1.  TREATED AND PRIMED PART AND AREA IAW B-727 SRM 51-10-2.  INSTALLED NEW FRAME REPAIR AT MAIN CABIN BS 540 STRINGER 17R IAW B-727 SRM 51-30-2.
